# SDR UALA2010112304328

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 36,775 hours, 14,571 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

G SYS HYD ISSUE, RTFL.  THE RT MLG DOOR BYPASS VLV (2518 GM), PORT 'C', 'B' NUT LOOSE. TIGHTENED AND ACCOMPLISHED LEAK CK. NO LEAKS NOTED. ACCOMPLISHED A RESET OF HANDLE AFTER A FREE FALL EXTENSION IAW MM.
